MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081506A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) states: possible adverse events and complications that may occur with the use of gore® tag® thoracic branch endoprosthesis include, but are not limited to: endoleak, reoperation, endoprosthesis: migration cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, this patient underwent endovascular treatment of a zone 2 dissection and was implanted with gore® tag® thoracic branch aortic components (tbe).The patient tolerated the procedure with good results and good seal.On (b)(6) 2023, the physician reported the patient has a proximal type i edoleak associated with the tsb081506a/26311136.The physician plans to reintervene on wednesday, (b)(6) 2023.The physician believes they may have not achieved enough purchase up into the left subclavian artery with the gore® tag® thoracic branch endoprosthesis side branch component (tsb).When initially deployed due the dissection, the portal had not been landed exactly at the lsa; so when deployed it there were some distance from the portal to get to the left subclavian.Final run had shown good seal initially however the physician believes the tsb has slipped out of the portal portion of the branch device and there a type i endoleak and contrast can be seen leaking from the top of the left subclavian branch into back into the dissection.On (b)(6) 2023, the patient underwent reintevention and the endoleak was treated by extending the lsa branch device, using a gore® viabahn® vbx balloon expandable endoprosthesis.The patient tolerated the procedure and the endoleak was resolved.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17898846
Report Number2017233-2023-04322
Device Sequence Number3429997
Product Code MIH
UDI-Device Identifier00733132654383
UDI-Public00733132654383
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Catalogue NumberTSB081506A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Initial Report FDA Received Date10/09/2023
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale